Doctor insights on:
Anxiety Is Making Me Physically Ill
I am avoiding caffeine, what could be causing me to become physically ill with anxiety on separate occasions?
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Anxiety: Check with your md. He/she may give you medication or refer you to a mental health professional if all ok physically. ...Read more
BP and "anxiety": Your body is made to respond to challenges with BP increases and adjustments. Learn to do mindfulness meditation; google this or find any short book on it, and teach your body to relax. If your "lower number" is hitting 100, with or without "anxiety" then your blood pressure is not yet optimally controlled, so keep working with your doc. Allow any stressing over your BP numbers to disappear. ...Read moreSee 2 more doctor answers
In your med opinion, how long do you think the horrible effects after anxiety attack last making you feel ill,weak,sob and etc? Thanks
Until they stop: Usually, panic attacks are pretty time limited. Seconds to a peak and remit within about 30 minutes at the outside. In a severe panic attack, you might feel as you describe for a couple hours. Anything lasting longer probably needs re-evaluation for depression or other conditions not yet diagnosed. ...Read moreSee 1 more doctor answer
I suffer from severe anxiety my youngest daughter isnt speaking to.me.do you think i should just leave her for time bein its making me ill?
Anxiety ruining life! I've tried groups, forums, counselling and breathing exercises nothing works please help. Its general anxiety its making me ill?
You don't say....: ....That you have tried any kind of medication. Please, see your md and ask about meds for anxiety. Unless you have bipolar disorder, which would be a contraindication to taking an antidepressant alone, the ssri's are the first line treatment for chronic anxiety. Don't let it ruin your life. Get help! ...Read moreSee 2 more doctor answers
How do I relax my father when he wakes up at night from anxiety disorder and unwanted OCD thought making him very ill and causing sleepless nights?
What symptoms should I expect from drinking way too much diet soda? Worsening anxiety/depression/tics/etc. curious if it's making me physically sick?
Anxiety: Talk about feelings ; address problems. Don't avoid them. Aim for 7.5 - 8 hours of sleep/ night. Daily physical activity is optimal in a green space. Eat healthfully. Cut out junk carbs, caffeine ; alcohol (or moderate). Try qi gong, tai chi, acupuncture, acupressure, homeopathy, meditation, yoga, exercise program, deep breathing exercises or progressive muscle relaxation. There are a # of ways. ...Read more
Absolutely!: I've provided a visual to help you see just how many ways the major stress hormone can hurt your body. And there are other impacts too! it's one reason why it is so very important to find a way to reduce stress in your life before stress reduces your life. There are many good practices for stress reduction - find one that fits you and make it a center to your daily mental hygiene. (pun intended.). ...Read more
Sleep disruption: Often people will be woken up by dreams but not remember content, that doesn't mean it wasn't a dream. I teach my No More Nightmares class with thePlanned Dream Intervention skill that teaches the sleeping brain there is no such thing as a bad dream, so you sleep through your dreams and don't have the movement. Please see the No More Nightmares book and training. ...Read moreSee 2 more doctor answers
See your doctor: Anxiety, headaches, and "ill feeling" can all be manifestations of stress. However, there are other possible causes also. Your primary care physician will be able to evaluate and investigate these symptoms, plus recommend courses of treatment or suggest referrals. Good luck to you. ...Read more
I have severe night anxiety. New script: 30mg tamazepam, 10 mg valium, 5 hours after taking these i took another val. I feel ill. Is this normal?
Too much sedatives: Taking significant amounts of anxiolytics (sedative medication), and then following by taking a sleeping pill in the same medication family is guaranteed not only to make you feel poorly, but is a potential recipe for addiction or overdose. A better approach would be to ask you physician to prescribe a medicine in the antidepressant family for both problems. Even better, consider counseling. ...Read moreSee 1 more doctor answer
I have physical symptoms of tremors lightheadness ill feelings. Been tested for almost everything possible. All normal. Idnt feel anxious. Anxiety?
Anxiety: Anxiety is a subjective state of tension, apprehension, worry, uneasiness or fear. It may be related to anticipated danger or arise for no apparent reason. While mild episodes of anxiety are common and do not usually require treatment, more severe forms can be chronic and debilitating. Symptoms of severe anxiety: insomnia, sweating, palpitations, tremors, and fatigue. See you pcp for the referral. ...Read more
Maybe depression: They both are not good although depression theoretically could lead to suicide if severe. However there is some literature that contends that the presence of anxiety in any psychiatric presentation increases the risk of suicide considerably and so it should be considered as well. Stay safe! ...Read more
- Talk to a doctor live online for free
- Coffee making me sick
- Probiotics making me sick
- Cough making me sick
- Ask a doctor a question free online
- Premarin making me bleed
- Stress is making me sick
- Medications making me sick
- Coffee making me feel sick
- Talk to a psychologist online for free